# SDR DALA2024092609449

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,180 hours, 30,690 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 BROKEN WING TO FUSELAGE FAIRING (192KB PANEL). CORRECTIVE ACTION: REMOVED BROKEN WING TO FUSELAGE FAIRING (192KB PANEL) PER A319 AMM 53-35 AND INSTALLED REPLACEMENT WING TO FUSELAGE FAIRING PER A319 AMM 53-35. (5883882)
